Bradley's Regress and a Problem in Action Theory

Steward, H. orcid.org/0000-0003-1654-577X (2024) Bradley's Regress and a Problem in Action Theory. European Journal of Philosophy, 32 (3). pp. 629-643. ISSN 0966-8373

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2024 The Author(s). European Journal of Philosophy published by John Wiley & Sons Ltd.

This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.

Dates:
  • Published: 30 September 2024
  • Published (online): 30 September 2024
  • Accepted: 30 August 2024
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Sep 2024 10:59
Last Modified: 18 Oct 2024 15:36
Published Version: https://onlinelibrary.wiley.com/doi/10.1111/ejop.1...
Status: Published
Publisher: Wiley
Identification Number: 10.1111/ejop.13016
Open Archives Initiative ID (OAI ID):

Export

Statistics